# SDR UPS06547359

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 17,102 hours, 11,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1240, S26R.  FRAME REPAIR AT STA 1240, S26R HAS BEEN ACCOMPLISHED PER EA B757- 5362-27-A1484 AND UPS EO B757-5310-24700-A.
